Archive for Mathematical Logic 42 (8):737-761 (2003)

Abstract
In this paper we define sheaf spaces of BL-algebras (or BL-sheaf spaces), we study completely regular and compact BL-sheaf spaces and compact representations of BL-algebras and, finally, we prove that the category of non-trivial BL-algebras is equivalent with the category of compact local BL-sheaf spaces
Keywords BL-algebras  Basic logic  Sheaf representations  Gelfand duality
Categories (categorize this paper)
DOI 10.1007/s00153-003-0178-y
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,491
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Some Results in BL ‐Algebras.Arsham Borumand Saeid & Somayeh Motamed - 2009 - Mathematical Logic Quarterly 55 (6):649-658.

Add more citations

Similar books and articles

Reduced Coproducts of Compact Hausdorff Spaces.Paul Bankston - 1987 - Journal of Symbolic Logic 52 (2):404-424.
Sheaf Toposes for Realizability.Steven Awodey & Andrej Bauer - 2008 - Archive for Mathematical Logic 47 (5):465-478.
Semilattice-Based Dualities.A. B. Romanowska & J. D. H. Smith - 1996 - Studia Logica 56 (1-2):225 - 261.
Natural Dualities for Varieties of BL-Algebras.Antonio Di Nola & Philippe Niederkorn - 2005 - Archive for Mathematical Logic 44 (8):995-1007.

Analytics

Added to PP index
2013-11-23

Total views
24 ( #423,611 of 2,381,244 )

Recent downloads (6 months)
2 ( #372,381 of 2,381,244 )

How can I increase my downloads?

Downloads

My notes